Find Your Nearest Salon
UKH
SALON SEARCH ▸

Ask the Experts

Ask the Experts

83 Records Found matching query: Thinning Hair     Record(s): 25 - 27
Kim Palmer asks:
Hello there!

I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.

Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?

For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!

I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!

Any help you would be able to give me would be much appreciated. I look forward to hearing from you.

Thanks then, and kind regards

Deborah ChesterAnswered By:
Deborah Chester
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >

If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.

Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.

Regards

Deborah Chester





Sarah McNulty asks:
I have naturally wavy/curly hair and use a flat iron to straighten it regularly I usually get highlights every 6-8 weeks. My stylist left town and I had to find someone else to start doing my hair regularly. She seems to be good but since I have been experiencing hair problems. I have been using the Wen product for about 4 months now and I have noticed that my hair is not only thinning out but it is breaking everywhere. I have breakage even in the bang area and I do not know why. My hair has also not grown since I had a haircut back in October. I do not know what to do, I use to have a full head of beautiful hair and now it is thinning out and looks terrible and frizzy, dull and damaged. It is embarrassing. What should I do? I am desperate!

Darren MessiasAnswered By:
Darren Messias
I think this sounds like a combination of things firstly I would stop using the Wen products as it would seem they do not suit your hair and perhaps try Wella System Professional Range. Also having your hair highlighted and using the flat irons regularly will obviously dry your hair out considerable so I would definitely recommend using a heat protection spray before using the irons and also investing in an intensive conditioning treatment to be used at home. Take a look at the Biolustre Treatment we sell on the site has fantastic reviews.







Mark asks:
Iím 48yrs old and my hair has been falling out for over 27 years now accompanied with a terrible scalp itch. I am not bald or have any bald patches showing but my hair is thinning rather fast and this itch is with me all the time it gets worse when its warm, any advice would be much appreciated.

Lee StaffordAnswered By:
Lee Stafford
As we get older, unfortunately we will suffer from thinning hair and while normally I would recommend volume enhancing products and styling tips. I would suggest you pop down to your GP and check up on the irritation you mention.





Page 9 of 28


3 Records on this page